Top answers from doctors based on your search:
Disclaimer

taking clariten in day and allegra at night

A 32-year-old member asked:
Dr. Tracy Sinha
53 years experience Allergy and Immunology
Why double: Both are non sedating antihistamines , you ca take it for 5--7 days but ctick with one which helps you not boty.
Dr. James Sublett
46 years experience Internal Medicine
Depends: Both Allegra and Claritin (loratadine) are antihistamines. They also come as "d" products which means they also contain a decongestant. The d products ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A member asked:
Dr. Jack Mutnick
17 years experience Allergy and Immunology
Yes, but use caution: What are you taking them for is most important. Oral antihistamines can cause drowsiness although Allegra (fexofenadine) does not cross the blood brai ... Read More
2
2 thanks
A 48-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Yes: Mix and match is ok
A 41-year-old member asked:
Dr. Michael Zacharisen
33 years experience Allergy and Immunology
Yes, but why: Zyrtec, Claritin (loratadine) and Allegra are all new generation antihistamines. While there is no contraindication to taking them on the same day, u ... Read More
A 46-year-old male asked:
Dr. Hushang Haghighat
Specializes in Pediatric Hematology and Oncology
Change: You go back to Claritin (loratadine) if was working .
A 33-year-old male asked:
Dr. Olakitan Akinjagunla
Specializes in Internal Medicine
No: It is important to discover what is causing the hives and he may need an additional medication such as steroids . Get him to his doctor or use healtht ... Read More
A 33-year-old member asked:
Dr. Linda Green
45 years experience Pediatric Allergy and Asthma
Similar medicines: All of these medicines are antihistamines. Taking combinations of antihistamines increases the possibility of side effects. If antihistamines are not ... Read More
A 31-year-old female asked:
Dr. Safiyya Shabazz
19 years experience Family Medicine
Dose?: Zyrtec & Benadryl (diphenhydramine) are very similar. He should get similar relief if he's taking the right dose for his weight. Benadryl (diphenhydr ... Read More
A female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Yes: For non-sedating AH, you can take up to 4x a day.
2
2 thanks
A 27-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Neither would help: Oral antihistamines do not provide decongestion so it would not have mattered. You may try a nasal steroid but there is only one which is considered c ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month